# SDR 2008UALA02773

- Difficulty date: May 13, 2008
- Submitted: May 16, 2008
- Operation: Air carrier
- Aircraft: N427UA
- Make and model: Airbus A320-232
- Aircraft serial: 512
- Aircraft time: 46,033 hours, 16,564 cycles
- Engine: Iae V2527A5
- System (JASC): 7532 · Compressor Bleed Valve
- Part: Bleed Valve
- Condition: Malfunctioned
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: W
- Precautionary procedure: A

## Discrepancy

NR 1 ENGINE HIGH PRESSURE BLEED VALVE PROBLEM CAUSED A DIVERSION.
